# SDR DU4R2021051700073

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 737375
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND AFT CARGO COMPARTMENT FLOOR PANEL 1336X HAS MULTIPLE AREAS OF PITTING CORROSION. S/O 660006 N/R 38252
